# SDR UPS00834569

- Difficulty date: December 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT LT WING INBD FLAP T/E HAS A 1/2 HOLE 2 INCHES INBD OF OUTBD EDGE.   REPAIRED HOLE IN FLAP AS PER SRM 57-2-1. INSTALL A REPAIR DOUBLER.
